The Potential Impact of Vaccination on the Dynamics of Dengue Infections release_3xufdr2ov5cdzca2htyvh6m7iy

by Diána Knipl, Seyed M. Moghadas

Published in Bulletin of Mathematical Biology by Springer Nature.

2015   Volume 77, Issue 12, p2212-2230

Archived Files and Locations

application/pdf  5.2 MB
file_nboegmjgsvcelnyoihh5abwuiq (webarchive) (web)
application/pdf  5.2 MB
file_4s7ybju4sffqpfzcjgtirvfg4y (web) (webarchive)
Read Archived PDF
Type  article-journal
Stage   published
Date   2015-11-19
Language   en ?
DOI  10.1007/s11538-015-0120-6
PubMed  26585748
Wikidata  Q39141924
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0092-8240
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 1742aa21-b3eb-4215-bf30-0df43c5e342e